All Issues

Vol.14, 2024
Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 8, Number 6, 2018, Pages 1758-1777                                                                DOI:10.11948/2018.1758
Stochastic virus dynamics with Beddington-DeAngelis functional response
Junyi Tu,Yuncheng You
Keywords:Stochastic virus dynamics, Beddington-DeAngelis functional response, stationary distribution, dynamic estimation, moment Lyapunov exponent.
      Stochastic virus dynamics modeled by a system of stochastic differential equations with Beddington-DeAngelis functional response and driven by white noise is investigated. The global existence of positive solutions and the existence of stationary distribution are proved. Upper and lower bounds of the pathwise and asymptotic moments for the positive solutions are sharply estimated. The absorbing property in time average is shown and the moment Lyapunov exponents are proved to be nonpositive.
PDF      Download reader